# SDR C1HA200295011

- Difficulty date: June 28, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 53,981 hours, 33,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 71484
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOP ON FORWARD L/H WING.REMOVED AND REPLACED BATTERY PACK AT STATION 800 IAW 33-50-22 MM. OPS CK GOOD.
